# SDR FDEA201007282697

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 657N316112
- Condition: Missing
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO LOCATE 657N3161-12 FITTING, AT BS 1640, RT SIDE, DWG 657N3160, SH.2, REV. D,  FOR AFT PALLET FRAME MOD, SHOWS 4EA EXISTING FASTENER HOLES TO BE PICKED UP. ACFT HAS (5EA) EXISTING FASTENER HOLES. AT BS 1640, RT, S17R-S18R, RBL 63, FRAME INSTL MODIFIED, AFT PALLET, RT WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118350400EZ2R02, AND MAE EA 757-5362-16-F2742, REV NEW, DATED 06/17/2010. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY. MAJOR ALTERATION .
